Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdomen pain, gas. Is this a gynae or gastro problem?

Hi, I ve been having pain mostly in the lower left of my abdomen for about 6 months now, it all started with bad lower back ache and have had 4 periods about 2 weeks apart. Doctors don t seem concerned, however I can feel a mass in the same area, not a lump, just an area of fullness. I used to exercise a lot but haven t done any since this started and tonight did some jumping jacks, I could feel the pain there when I jumped. The rest of the time it s a dull aching pain, sharp pain occasionally. I m suffering from a lot of gas and rumblings seem to occur in the same area also, in fact my bowels feel like they are in a state, to the point it s stopping me wanting to go out, one minute urgent need to go the bathroom, next minute I can t go without laxatives. I m really not sure if this is a gynae or gastro problem. I m a 40 year female.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
From history it seems that you are having absolute constipation giving rise to lower left abdominal pain, having gas and rumbling sensation.
Insert glycerine suppository, this will clear your constipation and there will easy evacuation of hard stool will give relief from pain and having lump type of feeling.
Take plenty of water.
Take more fiber containing diet.
If problem persisted then go for ultra sound to rule out any gynaec cause.
ok nd take care.

Answered: Sat, 24 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor